# SDR SWAA2020022871772

- Difficulty date: February 1, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,376 hours, 11,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER HAD TEMPORARY REPAIR THAT WAS PEELING AT APPROXIMATELY BS. 663, RBL 30.         / REPAIRED VAPOR BARRIER PER SRM.
